# SDR 01FDEA01117

- Difficulty date: October 2, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE STRUT O/H LIGHT ILLUM.  REMOVED AND REPLACED LEAKING GASKET PER MP.  LEAK AND OPS CHECK NORMAL.
